MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 DISPOSABLE NORMOTHERMIC IV ADMIN SETS; DEVICE, WARMING, BLOOD AND PLASMA

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 DISPOSABLE NORMOTHERMIC IV ADMIN SETS; DEVICE, WARMING, BLOOD AND PLASMA
Catalog Number DI-60HL
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One sample was received for evaluation.Visual inspection was able to verify the reported leakage problem.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.
 
Event or Problem Description
It was stated that the liquid was leaking, from aluminum part.The event occurred during patient use/administration at facility.There was no reported patient harm/adverse event.

Brand Name
LEVEL 1 DISPOSABLE NORMOTHERMIC IV ADMIN SETS
Common Device Name
DEVICE, WARMING, BLOOD AND PLASMA
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key22816130
Report Number3012307300-2025-09716
Device Sequence Number12197097
Product Code KZL
UDI-Device Identifier20695085406010
UDI-Public(01)20695085406010(17)250728(10)4177209
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
BK860023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2025
Device Catalogue NumberDI-60HL
Device Lot Number4177209
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Initial Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown